Add like
Add dislike
Add to saved papers

Abacavir hypersensitivity reaction.

A hypersensitivity reaction occurs in association with initiation of abacavir therapy as part of combination antiretroviral therapy in approximately 3.7% of patients. The reaction is possibly the result of a combination of altered drug metabolism and immune dysfunction, which is poorly understood. White patients appear to be at higher risk and patients of African descent at lower risk of abacavir hypersensitivity. Clinical management involves supportive measures and discontinuation of abacavir therapy. Rechallenge with abacavir in a hypersensitive patient should be avoided because it might precipitate a life-threatening reaction.

Full text links

We have located links that may give you full text access.
Can't access the paper?
Try logging in through your university/institutional subscription. For a smoother one-click institutional access experience, please use our mobile app.

Related Resources

For the best experience, use the Read mobile app

Mobile app image

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app

All material on this website is protected by copyright, Copyright © 1994-2024 by WebMD LLC.
This website also contains material copyrighted by 3rd parties.

By using this service, you agree to our terms of use and privacy policy.

Your Privacy Choices Toggle icon

You can now claim free CME credits for this literature searchClaim now

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app